# SDR FDEA201106132216

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON NR 20R BETWEEN STA 1341 TO STA 1361 CORRODED INTERCOSTAL REMOVED.  NEW INTERCOSTAL FABRICATED IAW DWG AEA0163 REV 'C'.  FPI CARRIED OUT ON NEW FABRICATED INTERCOSTAL FOUND NO CRACK.  NEW FABRICATED INTERCOSTAL HOLES TRANSFERRED, PROTECTED, PAINTED, PART MARKED & INSTALLED.  REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100, REV 112.
